# SDR SWAA2023042819578

- Difficulty date: March 22, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 63,055 hours, 32,184 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 632QB FUEL TANK FLOAT AT RT WING 2023-200237<[01] REPLACED ACCESS PANEL 632QB FUEL TANK FLOAT AT RT WING IAW ROCKWELL COLLINS CMM 28-40-11 SUBJECT ASSEMBLY PAGE 701/702 STEP 2.B(5);[02] REPLACED ACCESS PANEL 632QB FUEL TANK FLOAT AT RT WING IAW ROCKWELL COLLINS CMM 28-40-11 SUBJECT ASSEMBLY PAGE 701/702 STEP 2.B(5)
